News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below.
Questions for Dr. Trost



Too Many Supplements?

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

Wethenorth

Hi All,

Have some semi erect curving that's been going on over the last two months. Been taking Pentox 3x 400mg, L-Arginine 1000mg, ALC 1.5g, and CoQ10 400mg. It feels like there's almost too much blood rushing to my penis which gives me a weird sensation and fluctuating flaccid deformity. Before the supplements my flaccid was not as full and simply leaned to the right (still had semi erect curving). Should I scale back and see if this is simply too much? I'm afraid of stopping anything and getting even worse. I've had doppler done flaccid which came back normal but my main uro thought maybe Peyronies after showing pictures of a slight (towards the head?) curve when erect. Seeing a specialist next week.

Hawk

How can you have too much circulation in your penis?  If you don't have priapism then you don't have too much blood in your penis.  Granted, if you have a deformity when erect then id you have a bit of a chub then you will show more of that deformity but the circulation is not what is causing it.  A lack of blood flow is a factor in forming plaque.
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
[url=http://www.peyroniesforum.net/index.php/topic,872.0.html]Hawk - Updated 10/27/18 - Peyronies Society Forums[/url]

Wethenorth

Thanks Hawk, so stay on the supps in attempt to prevent erect deformity?

Hawk

I certainly would.  There is nothing in those items that could possibly damage your penis and the over the counter supplements at those levels have zero negative side-effects and are good for you general health.

Pentox can have some side-effects but not in your penis.  If you are not suffering from gastric upset or other unexplained side-effects I would not cut back.  If you are, then speak to your doctor.
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
[url=http://www.peyroniesforum.net/index.php/topic,872.0.html]Hawk - Updated 10/27/18 - Peyronies Society Forums[/url]

Wethenorth

Only thing I've noticed from the Pentox is migraines that come and go, and vary in severity. Will definitely bring it up to the specialist next week as it's slightly worrying.

pey ron

I take way more supplements than that.
Please go to PROFILE then FORUM PROFILE to replace this signature line text with your profile info such as
age, date of onset, symptoms, treatments tried,
relationship status, etc
** You will waste less time and get better answers **

Realvinni2000

You could reduce slighty Coenzime Q10 and ACL and add Silmarin and blueberriy pills
Please go to PROFILE then FORUM PROFILE to replace this signature line text with info such as
age, date of onset, symptoms, treatments tried,
relationship status, etc
** You will waste less time and get better answers **[\color]